OUKA img

Osaka Mathematical Journal 目次

>>Osaka Journal of Mathematics
Volume 15, Number 1 (1963) Volume 15, Number 2 (1963)
Volume 14, Number 1 (1962) Volume 14, Number 2 (1962)
Volume 13, Number 1 (1961) Volume 13, Number 2 (1961)
Volume 12, Number 1 (1960) Volume 12, Number 2 (1960)
Volume 11, Number 1 (1959) Volume 11, Number 2 (1959)
Volume 10, Number 1 (1958) Volume 10, Number 2 (1958)
Volume 9, Number 1 (1957) Volume 9, Number 2 (1957)
Volume 8, Number 1 (1956) Volume 8, Number 2 (1956)
Volume 7, Number 1 (1955) Volume 7, Number 2 (1955)
Volume 6, Number 1 (1954) Volume 6, Number 2 (1954)
Volume 5, Number 1 (1953) Volume 5, Number 2 (1953)
Volume 4, Number 1 (1952) Volume 4, Number 2 (1952)
Volume 3, Number 1 (1951) Volume 3, Number 2 (1951)
Volume 2, Number 1 (1950) Volume 2, Number 2 (1950)
Volume 1, Number 1 (1949) Volume 1, Number 2 (1949)

This journal also available on Project Euclid platform.